Dentoskeletal morphology in Class I and Class II malocclusion with increased overbite response


UZUNER F. D. , Aslan B. , Dincer M.

AMERICAN JOURNAL OF ORTHODONTICS AND DENTOFACIAL ORTHOPEDICS, vol.156, no.6, pp.711-712, 2019 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 156 Issue: 6
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ajodo.2019.09.004
  • Title of Journal : AMERICAN JOURNAL OF ORTHODONTICS AND DENTOFACIAL ORTHOPEDICS
  • Page Numbers: pp.711-712